| Model Number |
4248-9 |
| Medical Device Problem Code |
High Readings (2459)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/17/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The returned sensor was evaluated.External visual inspection showed no damage.The pads on the electrodes were removed, fiber remains from pads and dried gel deposits were observed on the electrodes.Gel and fiber residue was removed and continuity testing was performed.Good continuity was observed across all of the electrodes.Continuity testing was performed between the electrodes and the connector and good continuity was observed.The sensor was returned used.Functional testing could not be performed since the sensor is intended for single-patient use; the integrity of the sensor (gel; contacts; etc) is broken once it is removed from patient use.
Event or Problem Description
The customer reported that the device provided high psi values.No consequences or impact to patient were reported.